# SDR AALA202404293042

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,400 hours, 24,683 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH LANDING GEAR LEVER DOWN 3 GREEN DOWN AND LOCKED BUT ALSO 3 RED GEAR DISAGREE LIGHTS ON. PERFORMED PSEU BITE, PER FIM 32-61-00. INSPECTED LANDING GEAR CONTROL MODULE AND LUBRICATED SWITCHES. INDICATIONS ARE CORRECT, NO FAULT FOUND.
